# SDR AWXA200700050

- Difficulty date: December 12, 2006
- Submitted: January 10, 2007
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- Aircraft time: 64,314 hours, 24,258 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N407639
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 9 SLAT INNER COVE SKIN CRACKED, SS 594.50 - SS 623.50.  REPLACED RIGHT WING NR 9 SLAT INNER COVE SKIN, SS 594.50 - SS 623.50 IAW B757-200 SRM 51-40-02 AND BOEING DRAWING 114N4076.
